# SDR SWAA2022020459963

- Difficulty date: January 10, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MAIN CABIN CENTER WING BOX UNDER FLOOR PANEL CENTER AISLE FLOOR SUPPORT BREAK CRACKED @ STA 540 LBL 1 ; / [01] REMOVED MAIN CABIN FLOOR SUPPORT BREAK AT STA 540 BETWEEN BL 0 AND LBL 24 REF B737-700 SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW FLOOR SUPPORT BREAK AT MAIN CABIN STA 540 BETWEEN BL 0 AND LBL 24 REF B737-700 SRM 51-40-05-0G-0 AND DWG# 143A0060.; [03] VERIFIED 1-2. OK TO INSTALL NEW SUPPORT; [04] INSTALLED NEW FLOOR SUPPORT BREAK AT MAIN CABIN STA 540 BETWEEN BL 0 AND LBL 24 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 143A0060.; [05] VERIFIED STEP 4
